Illinois Journal of Mathematics

Extensions and obstructions for rings

Saunders Mac Lane

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 3 (1958), 316-345.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454537

Mathematical Reviews number (MathSciNet)
MR0098773

Zentralblatt MATH identifier
0081.03303

Subjects
Primary: 18.00
Secondary: 16.00

Citation

Mac Lane, Saunders. Extensions and obstructions for rings. Illinois J. Math. 2 (1958), no. 3, 316--345. https://projecteuclid.org/euclid.ijm/1255454537.


Export citation